# SDR J7SA20180202001

- Difficulty date: February 2, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N450FX
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4330
- Aircraft time: 3,049 hours, 1,630 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Detached
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CHECK AIR DUCTING ON LOWER RIGHT SIDE FLOOR VENT OF COCKPIT WALL AIR NOISE IS LOUDER THAN NORMAL AND SOUNDS LIKE DUCTING MAY HAVE SEPARATED. FOUND MULTIPLE DUCTS, IN THE COCKPIT, LOOSE DUE TO OVERHEATING AND MELTING. R&R ALL COCKPIT AIR CONDITIONING DISTRIBUTION DUCTS AND COCKPIT DUCT OVERTEMP THERMOSTAT.
